Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: On Nie-Tan operator and type-reduction of interval type-2 fuzzy sets
Author(s): Li, Jiawei
John, Robert
Coupland, Simon
Kendall, Graham
Contact Email:
Keywords: Nie-Tan operator
Interval Type-2 fuzzy sets
Issue Date: Apr-2018
Date Deposited: 23-Mar-2017
Citation: Li J, John R, Coupland S & Kendall G (2018) On Nie-Tan operator and type-reduction of interval type-2 fuzzy sets. IEEE Transactions on Fuzzy Systems, 26 (2), pp. 1036-1039.
Abstract: Type-reduction of type-2 fuzzy sets is considered to be a defuzzification bottleneck because of the computational complexity involved in the process of type-reduction. In this research, we prove that the closed-form Nie-Tan operator, which outputs the average of the upper and lower bounds of the footprint of uncertainty, is actually an accurate method for defuzzifing interval type-2 fuzzy sets.
DOI Link: 10.1109/TFUZZ.2017.2666842
Rights: © 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.

Files in This Item:
File Description SizeFormat 
FINAL_VERSION.pdfFulltext - Accepted Version131.64 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.